MAUDE Adverse Event Report: COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720825
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer states that they attempted to remove the guide wire but the nurse was unable to pull back on the guide wire.Eventually, the nurse had to remove the tube completely because the wire would not release.Once the nurse removed the tube from the patient, the guide wire could not be removed from the tube.
 
Additional Manufacturer Narrative
The device history record file was reviewed indicating that product was released meeting all quality standard requirements.There were no samples received for evaluation.Because a sample was not available for evaluation, a root cause analysis could not be conducted to determine the root cause of this reported issue.If samples are received at a later date, this complaint will be re-opened and the investigation continued.A corrective action is not deemed necessary at this time.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125
cuidad industrials
tijuana,na 22444
MX  22444
MDR Report Key7694085
Report Number9612030-2018-00123
Device Sequence Number757000
Product Code KNT
UDI-Device Identifier10884521009257
UDI-Public10884521009257
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2022
Device Model Number8884720825
Device Catalogue Number8884720825
Device Lot Number1718081164
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer06/28/2018
08/08/2018
Initial Report FDA Received Date07/17/2018
Supplement Report FDA Received Date09/24/2018
10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1